MathSciNet Relay Station
MathSciNet bibliographic data
MR1027506 26C05 (41A10 41A17)
Ivanov, K. G.; Totik, V. Fast decreasing polynomials. Constr. Approx. 6 (1990), no. 1, 1–20.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement